Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 39, NWS Marquette, MI

July 1, 2018Menominee County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jul 1, 2018, 1:26 PM CDT for Menominee County, Michigan. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 1:26 PM CDT (18:26 UTC)
Expired
Jul 1, 2018, 2:30 PM CDT
In force
64 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Menominee County, MI

The radar

The Marquette radar (KMQT), 108 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 2:06 PM CDTTSTM WND DMGStephenson, MILAW ENFORCEMENT REPORTS A LARGE TREE WAS DOWNED IN STEPHENSON TEMPORARILY BLOCKING A PORTION OF THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WUUS53 KMQT 011826
SVRMQT
MIC109-011930-
/O.NEW.KMQT.SV.W.0039.180701T1826Z-180701T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
126 PM CDT SUN JUL 1 2018

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Menominee County in south central Upper Michigan...

* Until 230 PM CDT

* At 124 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles southeast of Pembine to near Pound, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. At 115 PM CDT, 1 inch hail was reported 
           in Marinette County. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Stephenson, Powers, Cedar River, Hermansville, La Branche, Bagley,
  Wilson, Spalding, Nadeau, Whitney, Gourley and Daggett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Persons in campgrounds should seek sturdy shelter until these storms
pass.

&&

A tornado watch remains in effect until 700 PM CDT for south central
Upper Michigan.

LAT...LON 4519 8774 4535 8765 4539 8769 4535 8776
      4535 8789 4550 8779 4556 8783 4559 8778
      4566 8783 4568 8778 4569 8779 4572 8785
      4572 8770 4577 8770 4594 8737 4590 8737
      4589 8732 4555 8733 4555 8724 4529 8744
TIME...MOT...LOC 1824Z 236DEG 31KT 4552 8790 4516 8804 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Titus
3 follow-up statements
267 
WWUS53 KMQT 011837
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
137 PM CDT SUN JUL 1 2018

MIC109-011930-
/O.CON.KMQT.SV.W.0039.000000T0000Z-180701T1930Z/
Menominee MI-
137 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR MENOMINEE COUNTY...

At 135 PM CDT, severe thunderstorms were located along a line
extending from near Pembine to 6 miles east of Wausaukee to near
Crivitz, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 1 inch hail and damaging winds have been 
         reported in Marinette County with this storm. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stephenson, Powers, Cedar River, Hermansville, La Branche, Bagley,
Wilson, Spalding, Nadeau, Whitney, Gourley and Daggett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Persons in campgrounds should seek sturdy shelter until these storms
pass.

&&

A tornado watch remains in effect until 700 PM CDT for south central
Upper Michigan.

LAT...LON 4519 8774 4535 8765 4539 8769 4535 8776
      4535 8789 4550 8779 4556 8783 4559 8778
      4566 8783 4568 8778 4569 8779 4572 8785
      4572 8770 4577 8770 4594 8737 4590 8737
      4589 8732 4555 8733 4555 8724 4529 8744
TIME...MOT...LOC 1835Z 245DEG 34KT 4560 8789 4537 8782 4520 8793 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Titus
546 
WWUS53 KMQT 011900
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
200 PM CDT SUN JUL 1 2018

MIC109-011930-
/O.CON.KMQT.SV.W.0039.000000T0000Z-180701T1930Z/
Menominee MI-
200 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CENTRAL MENOMINEE COUNTY...

At 159 PM CDT, severe thunderstorms were located along a line
extending from 14 miles southwest of Powers to Stephenson to 10 miles
northwest of Menominee, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stephenson, Cedar River, Bagley, Wilson, Nadeau, Gourley, Daggett,
Carney, Swanson, Ingalls, Wells State Park and Banat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Persons in campgrounds should seek sturdy shelter until these storms
pass.

&&

A tornado watch remains in effect until 700 PM CDT for south central
Upper Michigan.

LAT...LON 4534 8765 4537 8766 4539 8770 4535 8776
      4535 8786 4536 8787 4535 8789 4549 8779
      4555 8781 4575 8733 4555 8733 4553 8725
      4529 8744 4519 8773
TIME...MOT...LOC 1859Z 248DEG 23KT 4551 8768 4542 8762 4525 8773 

HAIL...1.00IN
WIND...60MPH
 
$$

Titus
103 
WWUS53 KMQT 011908
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
208 PM CDT SUN JUL 1 2018

MIC109-011930-
/O.CON.KMQT.SV.W.0039.000000T0000Z-180701T1930Z/
Menominee MI-
208 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CENTRAL MENOMINEE COUNTY...

At 207 PM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Powers to near Stephenson to 12
miles north of Menominee, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stephenson, Cedar River, Bagley, Wilson, Nadeau, Gourley, Daggett,
Carney, Swanson, Ingalls, Wells State Park and Banat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Persons in campgrounds should seek sturdy shelter until these storms
pass.

&&

A tornado watch remains in effect until 700 PM CDT for south central
Upper Michigan.

LAT...LON 4535 8765 4539 8769 4535 8776 4535 8782
      4554 8778 4560 8770 4575 8734 4555 8733
      4554 8726 4551 8726 4533 8742 4521 8772
TIME...MOT...LOC 1907Z 228DEG 32KT 4555 8760 4546 8754 4531 8765 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Titus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:21 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 1, 12:21 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
121 PM EDT Sun Jul 1 2018

.SHORT TERM...(Today and tonight)
Issued at 508 AM EDT SUN JUL 1 2018

WV imagery and RAP analysis indicated a mid/upper level ridge from
the mid Atlantic into the eastern Great Lakes and a trough into the
plains resulting in sw flow into the wrn Great Lakes. A prominent
shortwave trough from southeast South Dakota into northeast Nebraska
supported an extensive area of showers from nrn IA through srn MN.
Any tsra remained further south from ern IA into far srn WI where
MUCAPE values were in the 1k-2k J/Kg range. At the surface, a cold
front extended through ern and srn MN to low pres over wrn IA with
warm moist air to the east over WI and Upper Michigan where
dewpoints remained in the mid to upper 60s.

Today, as the plains shrtwv lifts to the northeast expect the most
widespread rain coverage into wrn Upper Michigan. Since instability
is marginal for any stronger tsra, mainly must embedded tsra are
likely. Some locally heavy rainfall amounts in the 1 to 2 inch range
may be possible, but the areas of heavier pcpn should remain
progressive enough to limit the potential for larger amounts. Over
the central and east, the cold front advancing toward the area in
the late afternoon into the early evening will provide the focus for
convection. MLCAPE values climbing into the 1k-2k J/Kg range with
a period of thin cloud cover or clearing, combined with 0-6km
shear values in the 40-45 knot range will support potential for
severe storms with damaging winds and large hail.

Tonight, any lingering shra/tsra over mainly the east half should
exit the rest of central Upper Michigan overnight as drier air
moving drops dewpoints back into the mid 50s.

.LONG TERM...(Monday through Saturday)
Issued at 420 AM EDT SUN JUL 1 2018

Hot and humid conditions will be the rule through much of the
extended forecast. Most locations will see temperatures running 10
to 15 degrees above normal through at least Thursday before any
relief arrives.

Outside of the well above normal temperatures, most places in the
mid to upper 80s to low 90s through Thursday, quiet conditions can
generally be expected through much of this time period. The pattern
will consist of a ridging pattern over much of the east half of the
CONUS through Thursday with a troughing pattern digging in over the
western CONUS.

Under the ridge, continue heat and building humidity will lead to
very hot, summertime temperatures across much of the eastern U.S.
Not really expecting too much in the way of showers and
thunderstorms until Wednesday night into Thursday. This will be due
to a low pressure system progged to slide across southern Canada,
with a trailing cold front sagging southward through the Upper Great
Lakes. While it is a bit early for the finer details, it does look
like the combination of the warm/moist atmosphere will lead to
enough instability for some stronger thunderstorms. This will
especially be true if enough deep layer shear is around. Timing of
the front will also play a significant role in severe weather
potential. As moisture/PWAT values increase toward Wednesday night
into Thursday, heavy rainfall potential will develop once again.

Otherwise, more seasonable temperatures can be expected for Friday
through next weekend. Dry high pressure is expected to dominate this
time period, so any rain chances will be minimal at best. No major
changes were needed from the model consensus.
&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 121 PM EDT SUN JUL 1 2018
A frontal boundary moving through Upper Michigan this afternoon into
the evening will bring another round of showers and thunderstorms
into the area. Brief periods of very gusty winds and some hail may
develop with the stronger storms at SAW. However, the timing and
location of the impacts remain uncertain. MVFR cigs are expected
with the areas of rain with the potential for some IFR conditions
over the west into this evening. Drier air moving in behind the
front will bring improvement to VFR overnight.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 508 AM EDT SUN JUL 1 2018

The very warm, humid air sliding over the relatively cool waters of
Lake Superior, will support widespread fog today. The fog could
become locally dense where rainfall occurs. Look for South winds to
20-25 knots over ern Lake Superior ahead of a low pressure system.
As the low and cold front move through the lake, winds will veer
westerly at 20-25 knots tonight. Winds should then remain below 20
knots into the middle of the week.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Beach Hazards Statement until 8 PM EDT this evening for MIZ014.

Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...JLB
LONG TERM...KEC
AVIATION...07
MARINE...JLB
Hazardous weather outlook, Jul 1, 4:56 AM CDT, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
556 AM EDT Sun Jul 1 2018

MIZ001>007-009>014-084-085-021000-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
556 AM EDT Sun Jul 1 2018 /456 AM CDT Sun Jul 1 2018/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible across western and central
upper Michigan mainly this afternoon into this evening. There is
the potential for a few severe storms containing large hail,
damaging winds and locally heavy rainfall, especially over
central Upper Michigan.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance of thunderstorms late Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

LSZ162-240>251-263>267-021000-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
556 AM EDT Sun Jul 1 2018 /456 AM CDT Sun Jul 1 2018/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected with a few strong to severe
storms containing large hail and damaging winds mainly this
afternoon and evening.

Locally dense fog is possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance of thunderstorms late Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

LMZ221-248-250-021000-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
556 AM EDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon into this
evening. There is the potential for strong to severe storms
containing large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance of thunderstorms Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

JLB

In the hours before

Local storm report, Jul 1, 8:42 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
942 AM EDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     2 N NEGAUNEE            46.53N 87.60W
06/30/2018                   MARQUETTE          MI   FIRE DEPT/RESCUE

            NEGAUNEE TOWNSHIP FIRE DEPT RECEIVED
            MULTIPLE REPORTS OF TREES DOWN ON POWER
            LINES IN THE AREA OF NORTH RD AND KIVELA RD.
            TIME ESTIMATED BY RADAR.

&&

RJC
Local storm report, Jul 1, 8:58 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
958 AM EDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 WNW DEER PARK         46.68N 85.64W
06/30/2018  E4.00 INCH       LUCE               MI   PUBLIC

            PHOTOS RECEIVED ON SOCIAL MEDIA OF SOFTBALL
            SIZE HAIL AT MUSKALLONGE LAKE STATE PARK.
            NUMEROUS WINDSHIELDS SHATTERED AND CAMPERS
            DAMAGED BY THE HAIL.

&&

RJC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:30 PM CDTSevere Thunderstorm WarningMQTGogebic, Ontonagon22 min
Jun 30, 7:39 PM CDTSpecial Marine WarningMQT66 min
Jun 30, 7:39 PM CDTSpecial Marine WarningMQT96 min
Jun 30, 8:24 PM CDTAreal Flood AdvisoryMQTAlger, Marquette3 hr
Jun 30, 8:38 PM CDTSpecial Marine WarningMQT97 min
Jun 30, 8:43 PM CDTSpecial Weather StatementMQTAlger62 min
Jun 30, 8:48 PM CDTSevere Thunderstorm WarningMQTDickinson27 min
Jun 30, 9:22 PM CDTFlash Flood WarningMQTAlger, Dickinson, Marquette6 hr
Jun 30, 9:38 PM CDTSpecial Weather StatementMQTLuce37 min
Jul 1, 3:08 AM CDTSmall Craft AdvisoryMQT26 hr
Jul 1, 3:16 AM CDTBeach Hazards StatementMQTSchoolcraft16 hr
Jul 1, 1:50 PM CDTSpecial Weather StatementMQTMarquette40 min
Jul 1, 2:03 PM CDTSpecial Marine WarningMQT87 min
Jul 1, 2:05 PM CDTSpecial Weather StatementMQTDickinson40 min
Jul 1, 2:28 PM CDTSpecial Weather StatementMQTMenominee47 min
Jul 1, 2:33 PM CDTAreal Flood AdvisoryMQTDelta, Menominee3 hr
Jul 1, 3:05 PM CDTSevere Thunderstorm WarningMQTMenominee25 min
Jul 1, 3:08 PM CDTTornado WarningMQTMenominee22 min
Jul 1, 3:32 PM CDTSpecial Marine WarningMQT58 min
Jul 1, 4:29 PM CDTSpecial Marine WarningMQT61 min
Jul 1, 4:34 PM CDTSpecial Weather StatementMQTOntonagon26 min
Jul 1, 4:39 PM CDTSpecial Weather StatementMQTSchoolcraft36 min
Jul 1, 4:56 PM CDTSevere Thunderstorm WarningMQTSchoolcraft19 min
Jul 1, 5:18 PM CDTSpecial Weather StatementMQTOntonagon27 min
Jul 1, 5:27 PM CDTSpecial Marine WarningMQT33 min
Jul 1, 5:33 PM CDTSpecial Weather StatementMQTSchoolcraft27 min
Jul 1, 5:39 PM CDTSpecial Weather StatementMQTHoughton, Ontonagon36 min
Jul 1, 6:14 PM CDTSpecial Weather StatementMQTBaraga31 min
Jul 1, 6:44 PM CDTSpecial Weather StatementMQTMarquette46 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.